Alert archive / New Jersey / Areal Flood Advisories in 2015
Areal Flood Advisory 134, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Jul 15, 2015, 6:06 PM EDT for Somerset County, New Jersey. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Jul 15, 2015, 6:06 PM EDT (22:06 UTC)
- Expired
- Jul 15, 2015, 10:00 PM EDT
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
County Somerset County, NJ
The radar
The Philadelphia radar (KDIX), 71 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 10.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1196 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 541 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Jul 15, 5:23 PM EDT, 43 minutes earlier.
Area forecast discussion, Jul 15, 5:23 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
523 PM EDT WED JUL 15 2015
.SYNOPSIS...
SURFACE LOW PRESSURE WILL DRIFT OUT TO SEA TONIGHT, WHILE HIGH
PRESSURE BUILDS ACROSS THE EAST COAST TONIGHT THROUGH EARLY FRIDAY.
AN AREA OF LOW PRESSURE WILL MOVE INTO NEW ENGLAND FRIDAY NIGHT INTO
SATURDAY, LIFTING A WARM FRONT NORTH OF THE AREA FRIDAY NIGHT. A
SURFACE TROUGH IS EXPECTED TO DEVELOP ACROSS THE MID ATLANTIC
SATURDAY AND MAY REMAIN ACROSS THE AREA INTO MONDAY. A COLD FRONT IS
EXPECTED TO MOVE ACROSS THE AREA AROUND MONDAY NIGHT INTO TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THE WATER VAPOR IMAGERY SHOWS A WELL DEFINED UPPER-LEVEL LOW JUST TO
OUR EAST. THERE IS A DEFORMATION TYPE FEATURE OVER OUR AREA THAT IS
HELPING TO SUPPORT SOME ADDITIONAL SHOWERS AND A FEW THUNDERSTORMS.
THE MAIN FOCUS FOR CONVECTION IS WHERE DIFFERENTIAL HEATING OCCURRED
EARLIER THIS AFTERNOON AND TIED WITH THE MAIN COLD FRONT OR DEW
POINT FRONT. THIS CONVECTION IN A BROKEN LINE IS ANTICIPATED TO
PIVOT SOUTHEASTWARD ACROSS MUCH OF THE AREA THROUGH EARLY THIS
EVENING. IT MAY WEAKEN SOME AS IT RUNS INTO SOME LESSER INSTABILITY
DUE TO MORE CLOUD COVER. BEHIND THIS CONVECTION, NOTICEABLY DRIER
AIR STARTS TO ARRIVE AS HIGH PRESSURE TO OUR NORTHWEST WILL BEGIN
BUILDING IN OVERNIGHT.
AS A RESULT, A DRYING TREND IS EXPECTED TO OCCUR THROUGH THIS
EVENING WITH A MORE NOTABLE TREND OVERNIGHT. SOME CLOUDINESS WILL
HANG AROUND FOR AWHILE, ESPECIALLY THE EASTERN HALF OF THE CWA
TONIGHT AS WE AWAIT THE MAIN DRY PUSH TO TAKE PLACE. AS THIS OCCURS,
THE WINDS WILL SHIFT FROM NORTH-NORTHWEST TO NORTHEAST OVERNIGHT
WITH EVEN SOME GUSTINESS OCCURRING AT TIMES ESPECIALLY A FEW HOURS
POST-FRONTAL.
THE HOURLY GRIDS WERE ADJUSTED BASED ON THE LATEST OBSERVATIONS AND
THEN THE LAMP/LAV GUIDANCE WAS BLENDED IN. THE TEMPERATURES WILL BE
TRICKY GIVEN AREAS OF CLOUD COVER AND SHOWERS/THUNDER. THE POPS WERE
ADJUSTED TO FOCUS HIGHER VALUES WITH THE ONGOING CONVECTION PIVOTING
SOUTH-SOUTHEASTWARD FROM EASTERN PENNSYLVANIA AND NORTHWESTERN NEW
JERSEY.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
THE CLEARING TREND WILL CONTINUE ON THURSDAY WITH SKIES BECOMING
MOSTLY SUNNY. A DRY DAY IS EXPECTED WITH SOME FAIR WX CUMULUS...
ESP IN THE COASTAL PLAIN. AN ONSHORE FLOW WILL KEEP MAX TEMPS BLW
NORMAL...ESPECIALLY ALONG THE ATLANTIC COAST...WHERE WINDS COULD
GUST TO AROUND 25 MPH EARLY IN THE DAY.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
A NICE END TO THE WORK WEEK, BEFORE A PERIOD OF HOT AND UNSETTLED
WEATHER RETURNS FOR THE WEEKEND INTO EARLY NEXT WEEK.
FOR THURSDAY NIGHT INTO EARLY FRIDAY, HIGH PRESSURE WILL REMAIN
ACROSS THE EAST COAST, WHICH WILL KEEP FAIR WEATHER ACROSS THE AREA.
ANOTHER COOL, SLIGHTLY BELOW NORMAL NIGHT IS EXPECTED THURSDAY
NIGHT. FRIDAY SHOULD BE SLIGHTLY BELOW OR NEAR NORMAL TEMPERATURE WISE
AND WE EXPECT DRY CONDITIONS, ALTHOUGH MOISTURE WILL BE ON THE
INCREASE AS THE HIGH BUILDS OFFSHORE AND RETURN FLOW BEGINS TO
DEVELOP.
ON FRIDAY NIGHT, A WARM FRONT IS EXPECTED TO LIFT NORTH OF THE AREA,
WHILE A SHORT WAVE/VORTICITY IMPULSE SLIDES ACROSS THE AREA. THIS
COULD LEAD TO SCATTERED SHOWERS/ISOLATED THUNDERSTORMS OVERNIGHT
FRIDAY INTO SATURDAY MORNING.
AS WE MOVE INTO SATURDAY, THINGS BEGIN TO WARM UP AND UNSETTLED
WEATHER RETURNS TO THE AREA. AN AREA OF LOW PRESSURE IS FORECAST TO
MOVE ACROSS NEW ENGLAND DURING THE DAY, WHILE A SURFACE TROUGH
DEVELOPS ACROSS THE EAST COAST; IT DOESN'T SEEM LIKE A TRUE COLD
FRONT AS TEMPERATURES ACTUALLY WARM BEHIND THE BOUNDARY. WITH A
SHORT WAVE MOVING ACROSS THE AREA DURING THE DAY, WE EXPECT
SCATTERED SHOWERS/THUNDERSTORMS TO DEVELOP ACROSS THE AREA. THERE IS
NOT MUCH IN THE WAY OF SHEAR FORECAST ACROSS THE AREA, BUT WITH CAPE
VALUES NEAR 1,500-2,000 J/KG, WE COULD STILL HAVE A FEW STRONGER
STORMS DEVELOP. ALSO, WITH PW VALUES 1.5-2.0 INCHES, HEAVY RAINFALL
WILL ALSO BE POSSIBLE WITH STRONGEST STORMS. SATURDAY STARTS THE
WARM UP PERIOD WITH TEMPERATURES REACHING THE UPPER 80S, WITH A FEW
90S POSSIBLE, LEADING TO HEAT INDEX VALUES IN THE MID/UPPER 90S.
FOR SUNDAY AND MONDAY, WE EXPECT CONDITIONS TO WARM EVEN MORE THAN
SATURDAY. THICKNESSES AND 925/850 MB TEMPERATURES RISE, AND WE
EXPECT TEMPERATURES TO REACH THE LOW 90S FOR PORTIONS OF THE
AREA. WITH AN INCREASE IN DEW POINTS ACROSS THE AREA, THIS WILL
LEAD TO HEAT INDEX VALUES WELL INTO THE UPPER 90S TO AROUND 100. A
COUPLE OF SHORT WAVES MAY CROSS THE AREA SUNDAY INTO MONDAY,
HELPING TO LEAD TO ISOLATED/SCATTERED SHOWERS AN THUNDERSTORMS.
WITH A LACK OF STRONG SHEAR, SEVERE WEATHER IS NOT CURRENTLY
EXPECTED, BUT A FEW STRONG STORMS ARE POSSIBLE WITH SOME
INSTABILITY EXPECTED WITH THE HOT AND HUMID DAYS, AND HEAVY RAIN
IS ALSO POSSIBLE WITH PW VALUES STILL 1.5-2.0 INCHES.
BY MONDAY NIGHT, A FRONTAL BOUNDARY IS EXPECTED TO BEGIN TO APPROACH
THE AREA FROM THE WEST AND PROGRESS THROUGH THE AREA DURING THE DAY
TUESDAY. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS CAN BE
EXPECTED INTO TUESDAY AS THE FRONT MOVES ACROSS THE AREA.
&&
.AVIATION /22Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
TONIGHT...VFR OVERALL. A CEILING WILL BE AROUND MOST AREAS FOR
AWHILE WITH LINGERING SHOWERS AND A THUNDERSTORM. IT APPEARS THAT
THE SHOWERS AND STORMS WILL CLEAR ALL THE AREA BY LATE EVENING. THE
KABE AND KRDG AREAS LOOK TO DONE WITH THE SHOWERS. THERE WILL BE
SOME MVFR CEILINGS AROUND ESPECIALLY TIED TO PRECIPITATION ALONG
WITH VISIBILITY RESTRICTIONS. NORTH-NORTHWEST WINDS 5-10 KNOTS WILL
TURN GUSTY TO ABOUT 20 KNOTS ESPECIALLY FOR A FEW HOURS FOLLOWING
THE FRONTAL PASSAGE. THE WINDS THEN SHIFT TO A NORTH AND NORTHEAST
DIRECTION OVERNIGHT.
THURSDAY...VFR. NORTHEASTERLY WINDS NEAR 10 KNOTS, WITH SOME GUSTS
TO 20 KNOTS ESPECIALLY AT KACY AND KMIV.
OUTLOOK...
THURSDAY NIGHT-FRIDAY NIGHT...VFR.
SATURDAY-MONDAY... GENERALLY VFR. ISOLATED/SCATTERED SHOWERS AND
THUNDERSTORMS POSSIBLE. LOWER CIGS/VSBYS POSSIBLE WITH
SHOWERS/THUNDERSTORMS.
&&
.MARINE...
NORTHEAST WINDS AND SEAS ON THE ATLANTIC WILL CONTINUE TO BUILD
BEHIND A COLD FRONT THIS EVENING...AND SCA CONDITIONS ARE LIKELY
TONIGHT. ALTHOUGH THE WINDS WILL BEGIN TO SUBSIDE FRIDAY AFTN...
SEAS ARE EXPECTED TO REMAIN AOA SCA LEVELS UNTIL MIDNIGHT FRIDAY.
OUTLOOK...
THURSDAY NIGHT...SMALL CRAFT ADVISORY LEVEL SEAS EXPECTED TO
REMAIN INTO THURSDAY EVENING, THEN SUBSIDE OVERNIGHT.
FRIDAY-FRIDAY NIGHT...SUB-SMALL CRAFT ADVISORY CONDITIONS EXPECTED
WITH HIGH PRESSURE ACROSS THE WATERS.
SATURDAY-SATURDAY NIGHT...WINDS MAY APPROACH 20-25 KNOTS AND SEAS
MAY BE CLOSE TO 4 FEET, BUT ARE CURRENTLY EXPECTED TO REMAIN BELOW
ADVISORY LEVELS.
SUNDAY-MONDAY...SUB-SMALL CRAFT ADVISORY LEVELS EXPECTED.
&&
.TIDES/COASTAL FLOODING...
WITH THE NEW MOON TOMORROW, EXPECT TO SEE A COUPLE OF ABOVE
NORMAL HIGH TIDE CYCLES. FIRST, WITH LIMITED ON SHORE FLOW OVER
THE NEXT 24 HOURS, THE HIGH TIDE CYCLE LATER TODAY SHOULD BE JUST
BELOW MINOR FLOODING THRESHOLDS. WINDS WILL SHIFT NORTH-NORTHEAST
BY EARLY THURSDAY RESULTING IN A STRONGER ON SHORE COMPONENT. AS
SUCH, THE HIGH TIDE ON THURSDAY EVENING/EARLY FRIDAY MORNING, MAY
BE RIGHT AT MINOR FLOODING THRESHOLDS FOR THE DE WATERS. THERE
REMAINS SOME UNCERTAINTY WITH THE WINDS, AND THUS THE TIDE
GUIDANCE, SO WILL CONTINUE TO WATCH THIS PERIOD CLOSELY.
&&
.RIP CURRENTS...
THU...DRY AND NICE. 5 FT 6 SECOND NE SWELL WITH A NNE WIND 10-20
MPH. ENHANCED LOW RISK, POSSIBLE MDT RISK.
FRI...DRY AND VERY NICE. SE ONSHORE WIND 10 MPH. 4 FT 7 SECOND.
STILL SLIGHTLY ENHANCED LOW RISK DUE TO THE RESIDUAL NE SWELL.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EDT THURSDAY NIGHT FOR
ANZ450>453.
SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO MIDNIGHT EDT
THURSDAY NIGHT FOR ANZ454-455.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...GORSE
SHORT TERM...FRANCK
LONG TERM...ROBERTSON
AVIATION...GORSE/ROBERTSON
MARINE...FRANCK/ROBERTSON
TIDES/COASTAL FLOODING...
RIP CURRENTS...Hazardous weather outlook, Jul 15, 3:55 PM EDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 355 PM EDT WED JUL 15 2015 DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-162000- NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 355 PM EDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING COULD PRODUCE BRIEF PERIODS OF MODERATE TO HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES NEAR OR ABOVE 100 DEGREES ARE POSSIBLE SUNDAY AND MONDAY, WITH HEAT INDEX VALUES BETWEEN 95 AND 100 DEGREES ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ009-010-012-013-020-027-PAZ060>062-101-103-105-162000- HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-WESTERN CHESTER- WESTERN MONTGOMERY-UPPER BUCKS- 355 PM EDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING COULD PRODUCE BRIEF PERIODS OF MODERATE TO HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES BETWEEN 95 AND 100 DEGREES ARE POSSIBLE SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-026-162000- EASTERN MONMOUTH-COASTAL OCEAN- 355 PM EDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING COULD PRODUCE BRIEF PERIODS OF MODERATE TO HEAVY RAINFALL. THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES BETWEEN 95 AND 100 DEGREES ARE POSSIBLE SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-162000- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- CUMBERLAND-ATLANTIC-CAPE MAY- 355 PM EDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING COULD PRODUCE BRIEF PERIODS OF MODERATE TO HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES NEAR OR ABOVE 100 DEGREES ARE POSSIBLE SUNDAY AND MONDAY, WITH HEAT INDEX VALUES BETWEEN 95 AND 100 DEGREES ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ024-025-162000- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 355 PM EDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING COULD PRODUCE BRIEF PERIODS OF MODERATE TO HEAVY RAINFALL. THERE IS A MODERATE RISK FOR THE FORMATION OF DANGEROUS RIP CURRENTS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES NEAR OR ABOVE 100 DEGREES ARE POSSIBLE SUNDAY AND MONDAY, WITH HEAT INDEX VALUES BETWEEN 95 AND 100 DEGREES ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-162000- DELAWARE BEACHES- 355 PM EDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING COULD PRODUCE BRIEF PERIODS OF MODERATE TO HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDEX VALUES NEAR OR ABOVE 100 DEGREES ARE POSSIBLE SUNDAY AND MONDAY, WITH HEAT INDEX VALUES BETWEEN 95 AND 100 DEGREES ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007-008-PAZ054-055-162000- SUSSEX-WARREN-MORRIS-CARBON-MONROE- 355 PM EDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING COULD PRODUCE BRIEF PERIODS OF MODERATE TO HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-162000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 355 PM EDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 15, 12:38 PM EDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1238 PM EDT WED JUL 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM FLASH FLOOD POTTSTOWN 40.25N 75.64W
07/15/2015 MONTGOMERY PA 911 CALL CENTER
CARS STALLED IN HIGH WATER IN POTTSTOWN. ALSO...
COLLEGE DRIVE WAS CLOSED DUE TO HIGH WATER.
0440 AM FLOOD 1 NE BROOMALL 39.98N 75.34W
07/15/2015 DELAWARE PA DEPT OF HIGHWAYS
FLOODING REPORTED ON I476 NEAR BROOMALL
0626 AM FLOOD BETHLEHEM 40.63N 75.37W
07/15/2015 NORTHAMPTON PA EMERGENCY MNGR
WATER TO DOORS. ONE STRANDED. WATER RESCUE.
0628 AM FLOOD AMITY GARDENS 40.27N 75.74W
07/15/2015 BERKS PA EMERGENCY MNGR
ROADS CLOSED IN AMITY GARDENS DUE TO FLOODING.
0630 AM FLASH FLOOD PALMER TWP 40.70N 75.26W
07/15/2015 NORTHAMPTON PA BROADCAST MEDIA
25TH STREET CLOSED DUE TO HIGH WATER IN PALMER TWP...
AND A COUPLE OF WATER RESCUES WERE PERFORMED.
0634 AM FLOOD BETHLEHEM 40.63N 75.37W
07/15/2015 NORTHAMPTON PA EMERGENCY MNGR
EAST MARKET AND JENNING ST CLOSED.
0637 AM FLOOD BETHLEHEM 40.63N 75.37W
07/15/2015 NORTHAMPTON PA EMERGENCY MNGR
EAST BLVD AND BUTZTOWN RDS CLOSED.
0640 AM FLOOD BUSHKILL TWP 40.79N 75.34W
07/15/2015 NORTHAMPTON PA BROADCAST MEDIA
SIX FEET OF WATER REPORTED IN A BASEMENT ALONG JACOB
COURT IN BUSHKILL TWP.
0700 AM HEAVY RAIN PITMAN 39.73N 75.13W
07/15/2015 M2.11 INCH GLOUCESTER NJ COCORAHS
MULTI STORMS TUE MORNING AND EARLY WED.
0700 AM HEAVY RAIN PENNSVILLE TWP 39.63N 75.52W
07/15/2015 M2.10 INCH SALEM NJ COCORAHS
MULTI STORMS TUE MORNING AND EARLY WED.
0710 AM FLOOD UPPER PITTSGROVE TWP 39.62N 75.21W
07/15/2015 SALEM NJ 911 CALL CENTER
STANDING WATER ALONG ALLOWAY AND BRIDGETON ROADS IN
UPPER PITTSGROVE TWP.
0713 AM FLASH FLOOD BETHLEHEM TWP 40.66N 75.31W
07/15/2015 NORTHAMPTON PA BROADCAST MEDIA
BUS STUCK IN HIGH WATER IN BETHLEHEM TWP. PASSENGERS
WERE RESCUED FROM THE BUS.
0713 AM FLOOD BETHLEHEM TWP 40.66N 75.31W
07/15/2015 NORTHAMPTON PA EMERGENCY MNGR
BUS TRAPPED IN HIGH WATER.
0720 AM FLOOD UPPER NAZARETH TWP 40.73N 75.36W
07/15/2015 NORTHAMPTON PA BROADCAST MEDIA
FLOODING REPORTED ACROSS TATANY ROAD IN UPPER NAZARETH
TWP.
0730 AM FLOOD BETHLEHEM TWP 40.66N 75.31W
07/15/2015 NORTHAMPTON PA BROADCAST MEDIA
MULTIPLE ROADS CLOSED DUE TO FLOODING IN BETHLEHEM
TWP... PALMER TWP... BUSHKILL TWP... AND PLAINFIELD TWP.
0730 AM FLASH FLOOD FRANKLIN TWP 39.60N 75.03W
07/15/2015 GLOUCESTER NJ 911 CALL CENTER
MARSHALL ROAD AND ROUTE 47 CLOSED DUE TO HIGH WATER IN
FRANKLIN TWP.
0730 AM FLASH FLOOD WASHINGTON TWP 39.75N 75.07W
07/15/2015 GLOUCESTER NJ 911 CALL CENTER
PARTS OF BLACKHORSE PIKE AND GREENTREE ROAD CLOSED DUE
TO HIGH WATER IN WASHINGTON TWP.
0740 AM HEAVY RAIN HARRISON TWP 39.73N 75.21W
07/15/2015 M2.96 INCH GLOUCESTER NJ TRAINED SPOTTER
2.96 INCHES OF RAIN IN SOUTHERN HARRISON TWP SINCE 5AM.
0745 AM FLOOD PLAINFIELD TWP 40.81N 75.26W
07/15/2015 NORTHAMPTON PA EMERGENCY MNGR
SULLIVAN TRAIL AND BANGOR ROAD STILL CLOSED 930AM
0759 AM HEAVY RAIN 1 W LIMERICK 40.23N 75.54W
07/15/2015 M2.13 INCH MONTGOMERY PA COCORAHS
0800 AM HEAVY RAIN 3 WSW HAMMONTON 39.64N 74.82W
07/15/2015 M2.20 INCH ATLANTIC NJ COCORAHS
0800 AM FLOOD GLASSBORO 39.70N 75.11W
07/15/2015 GLOUCESTER NJ 911 CALL CENTER
MANY BASEMENTS FLOODED COUNTY-WIDE.
0805 AM MARINE TSTM WIND WEST ATLANTIC CITY 39.38N 74.49W
07/15/2015 M40 MPH ATLANTIC NJ WEATHER FLOW
0833 AM FLOOD POMONA 39.47N 74.55W
07/15/2015 ATLANTIC NJ OTHER FEDERAL
LOADING DOCK 2.5 FT OF WATER... INCHES FROM FLOODING.
0835 AM MARINE TSTM WIND TUCKERTON 39.60N 74.33W
07/15/2015 M39 MPH OCEAN NJ WEATHER FLOW
0840 AM MARINE TSTM WIND LITTLE SHEEPSHEAD CREEK 39.52N 74.32W
07/15/2015 M47 MPH OCEAN NJ WEATHER FLOW
0845 AM HEAVY RAIN FOLSOM 39.59N 74.85W
07/15/2015 M2.96 INCH ATLANTIC NJ MESONET
0847 AM HEAVY RAIN PALM 40.43N 75.53W
07/15/2015 M2.20 INCH MONTGOMERY PA MESONET
0849 AM HEAVY RAIN FRANKLIN TWP 39.60N 75.03W
07/15/2015 M4.33 INCH GLOUCESTER NJ COCORAHS
COMBINED TUE AND EARLY WED STORMS.
0851 AM HEAVY RAIN MONROE TWP 39.65N 74.97W
07/15/2015 M3.08 INCH GLOUCESTER NJ COCORAHS
COMBINED TUE MORNING AND EARLY WED MORNING STORMS.
0856 AM FLOOD WIND GAP 40.85N 75.29W
07/15/2015 NORTHAMPTON PA EMERGENCY MNGR
VEHICLE STUCK IN CREEK.
0858 AM HEAVY RAIN BOYERTOWN 40.33N 75.64W
07/15/2015 M2.65 INCH BERKS PA COCORAHS
0901 AM TSTM WND GST 10 ESE BASS RIVER STATE 39.54N 74.26W
07/15/2015 M60 MPH OCEAN NJ MESONET
0905 AM FLASH FLOOD NORTHFIELD 39.37N 74.55W
07/15/2015 ATLANTIC NJ LAW ENFORCEMENT
TILTON ROAD SOUTHBOUND CLOSED BETWEEN HINGSTON AND
CRESSON DUE TO FLASH FLOODING.
0905 AM FLASH FLOOD ABSECON 39.43N 74.50W
07/15/2015 ATLANTIC NJ BROADCAST MEDIA
WHITE HORSE PIKE AT ROUTE 9 FLOODED WITH SOME CARS
STRANDED IN FLOOD WATERS. ALSO... ROUTE 30 CLOSED
BETWEEN ROUTE 9 AND CR 646.
0910 AM MARINE TSTM WIND TUCKERTON 39.60N 74.33W
07/15/2015 M39 MPH OCEAN NJ WEATHER FLOW
0910 AM FLASH FLOOD ABSECON 39.43N 74.50W
07/15/2015 ATLANTIC NJ LAW ENFORCEMENT
SEVERAL ROADS CLOSED IN ABSECON DUE TO HIGH WATER...
WITH SOME VEHICLES STALLED OUT... ESPECIALLY ALONG ROUTE
30.
0910 AM FLASH FLOOD BRIGANTINE 39.40N 74.38W
07/15/2015 ATLANTIC NJ LAW ENFORCEMENT
HIGH WATER AND ROADS CLOSED WITH STALLED VEHICLES IN
BRIGANTINE.
0910 AM FLASH FLOOD BEACH HAVEN 39.56N 74.25W
07/15/2015 OCEAN NJ LAW ENFORCEMENT
HIGH WATER ALONG BAY AVENUE IN BEACH HAVEN CAUSING
DETOURS.
0910 AM FLASH FLOOD LONG BEACH TWP 39.60N 74.21W
07/15/2015 OCEAN NJ BROADCAST MEDIA
HIGH WATER AND ROAD CLOSURES REPORTED IN LONG BEACH
TWP.
0915 AM MARINE TSTM WIND LITTLE SHEEPSHEAD CREEK 39.52N 74.32W
07/15/2015 M40 MPH OCEAN NJ WEATHER FLOW
0945 AM FLOOD MARGATE CITY 39.33N 74.51W
07/15/2015 ATLANTIC NJ BROADCAST MEDIA
VENTOR AVENUE CLOSED DUE TO FLOODING.
0945 AM FLOOD UPPER DEERFIELD TWP 39.48N 75.21W
07/15/2015 CUMBERLAND NJ SOCIAL MEDIA
ROUTE 77 CLOSED BETWEEN CR 540 AND CR 611 DUE TO
FLOODING.
1000 AM HEAVY RAIN E GALLOWAY TWP 39.49N 74.53W
07/15/2015 M3.85 INCH ATLANTIC NJ SOCIAL MEDIA
3.85 INCHES OF RAIN RECORDED IN EASTERN GALLOWAY
TOWNSHIP IN JUST UNDER 2 HOURS.
1000 AM HEAVY RAIN PLAINFIELD TWP 40.81N 75.26W
07/15/2015 M4.69 INCH NORTHAMPTON PA TRAINED SPOTTER
24 HOUR RAINFALL TOTAL FROM 10AM ON 7/14 TO 10AM ON
7/15. SOME OF THIS RAIN WAS DUE TO THUNDERSTORMS ON
7/14... WITH THE REST OF THE RAIN FALLING DURING THE
MORNING OF 7/15.
1100 AM HEAVY RAIN ATLANTIC CITY INTL AIRP 39.46N 74.58W
07/15/2015 M2.98 INCH ATLANTIC NJ ASOS
2.66 INCHES FELL IN ONE HOUR.
1130 AM HEAVY RAIN ATLANTIC CITY 39.38N 74.45W
07/15/2015 M2.63 INCH ATLANTIC NJ MESONET
MARINA
1130 AM HEAVY RAIN FOLSOM 39.59N 74.85W
07/15/2015 M2.83 INCH ATLANTIC NJ MESONET
1130 AM HEAVY RAIN VINELAND 39.46N 75.00W
07/15/2015 M2.20 INCH CUMBERLAND NJ TRAINED SPOTTER
1200 PM HEAVY RAIN TUCKERTON 39.60N 74.33W
07/15/2015 M2.27 INCH OCEAN NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1500586 PHI1500585 PHI1500602 PHI1500610 PHI1500620
PHI1500604 PHI1500606 PHI1500621 PHI1500611 PHI1500612 PHI1500635
PHI1500601 PHI1500608 PHI1500623 PHI1500622 PHI1500624 PHI1500625
PHI1500605 PHI1500597 PHI1500588 PHI1500609 PHI1500626 PHI1500615
PHI1500587 PHI1500616 PHI1500617 PHI1500589 PHI1500590 PHI1500591
PHI1500592 PHI1500607 PHI1500593 PHI1500595 PHI1500594 PHI1500596
PHI1500614 PHI1500627 PHI1500628 PHI1500629 PHI1500630 PHI1500618
PHI1500599 PHI1500600 PHI1500598 PHI1500613 PHI1500619 PHI1500631
PHI1500632 PHI1500633 PHI1500634
STAFFThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 5:04 AM EDT | Special Weather Statement | PHI | Gloucester | 41 min |
| Jul 15, 5:36 AM EDT | Flash Flood Warning | PHI | Burlington, Camden, Gloucester, Salem | 4 hr |
| Jul 15, 5:59 AM EDT | Special Weather Statement | PHI | Burlington, Camden | 46 min |
| Jul 15, 6:04 AM EDT | Special Weather Statement | PHI | Salem | 56 min |
| Jul 15, 6:51 AM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 4 hr |
| Jul 15, 7:00 AM EDT | Special Weather Statement | PHI | Atlantic | 30 min |
| Jul 15, 7:10 AM EDT | Areal Flood Advisory | PHI | Cumberland, Gloucester, Salem | 2 hr |
| Jul 15, 7:22 AM EDT | Flash Flood Warning | PHI | Morris, Sussex, Warren | 4 hr |
| Jul 15, 7:30 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 4 hr |
| Jul 15, 8:16 AM EDT | Special Weather Statement | PHI | Atlantic | 44 min |
| Jul 15, 8:29 AM EDT | Special Weather Statement | PHI | Atlantic | 31 min |
| Jul 15, 8:39 AM EDT | Special Marine Warning | PHI | 51 min | |
| Jul 15, 8:43 AM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Ocean | 4 hr |
| Jul 15, 8:44 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Ocean | 46 min |
| Jul 15, 8:50 AM EDT | Special Marine Warning | PHI | 40 min | |
| Jul 15, 9:12 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Monmouth and 1 more | 4 hr |
| Jul 15, 9:28 AM EDT | Special Marine Warning | PHI | 62 min | |
| Jul 15, 9:34 AM EDT | Special Marine Warning | PHI | 26 min | |
| Jul 15, 9:55 AM EDT | Special Marine Warning | PHI | 65 min | |
| Jul 15, 10:01 AM EDT | Special Marine Warning | PHI | 59 min | |
| Jul 15, 10:05 AM EDT | Special Weather Statement | PHI | Cumberland | 25 min |
| Jul 15, 10:51 AM EDT | Special Marine Warning | PHI | 54 min | |
| Jul 15, 12:46 PM EDT | Areal Flood Warning | PHI | Atlantic, Burlington, Ocean | 4 hr |
| Jul 15, 2:36 AM EDT | Special Weather Statement | PHI | Berks, Chester | 24 min |
| Jul 15, 3:11 AM EDT | Special Weather Statement | PHI | Berks, Chester | 64 min |
| Jul 15, 3:39 AM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware, Montgomery, Philadelphia | 66 min |
| Jul 15, 3:50 AM EDT | Areal Flood Advisory | PHI | Berks, Chester, Delaware, Montgomery | 4 hr |
| Jul 15, 4:11 AM EDT | Special Weather Statement | PHI | Bucks, Lehigh, Montgomery | 64 min |
| Jul 15, 4:27 AM EDT | Flash Flood Warning | PHI | Berks, Bucks, Chester, Delaware, Lehigh, Montgomery and 1 more | 4 hr |
| Jul 15, 4:48 AM EDT | Special Weather Statement | PHI | Bucks | 27 min |
| Jul 15, 2:31 AM EDT | Special Weather Statement | PHI | Cecil | 44 min |
Nearby
Areal Flood Advisories in New Jersey, 2015Every areal flood advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.